MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO EDGE SAFETY DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO EDGE SAFETY DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 401815
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.Operator of device is unknown.No product information has been provided to date.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the syringe was missing.No patient injury was reported.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO EDGE SAFETY DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15311122
Report Number3012307300-2022-16504
Device Sequence Number6276836
Product Code FMI
UDI-Device Identifier00351688070831
UDI-Public00351688070831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/13/2025
Device Model Number401815
Device Catalogue Number401815
Device Lot Number3929273
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown